# SDR UPS02839326

- Difficulty date: August 26, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1240 AFT INTERCOSTAL TO FRAME ATTACH FITTING IS CRACKED AT LONG 33R.  REMOVED AND REPLACED FITTING IAW DWG 4758514, AND SRM 51-1-20D.
